matsukiyo New Nospor Rhinitis Capsule 12 Capsules

matsukiyo New Nospor Rhinitis Capsule 12 Capsules

Matsukiyo

  • $34.00
    Unit price per 
Tax included. Shipping 🚚 Worldwide Shipping.

Only 0 left!
Will not ship until

Oral Medicine for Persistent Rhinitis The action is sustained because the grains that dissolve immediately and show the effect and the grains that show the effect after a certain period of time are combined. Therefore, you can improve your symptoms by taking it twice a day, morning and evening. Please be sure to check the precautions (contraindications) for the designated second-class drugs that we handle. Please consult your pharmacist or registered distributor. Check the drug description document by PDF

Ingredients / quantity / usage ingredients / quantity The following ingredients are contained in the daily dose (2 capsules). Pseudoephedrine hydrochloride ・ ・ ・ 70mg Chlorpheniramine maleate ・ ・ ・ 8mg Veradonna total alkaloid ・ ・ ・ 0.4mg Anhydrous caffeine ・ ・ ・ 100mg As additives, corn starch, lactose, cellulose, hydroxypropyl cellulose, carmellose Ca, Contains ethyl cellulose, glycerin fatty acid ester, starch, gelatin in the capsule body, and Na lauryl sulfate. Dosage and administration [Dosage and administration] Take the following amount in the morning and evening. Adults (15 years old and over): 1 capsule per dose, 2 times daily, under 15 years old: Do not take [Notes on usage and dosage] (1) Please strictly observe the usage and dosage. (2) How to take out the capsule Press the convex part of the PTP sheet containing the capsule strongly with your fingertip to break the aluminum foil on the back side, take it out and take it. (If swallowed as it is by mistake, it may lead to unexpected accidents such as sticking to the esophageal mucosa.) Formulation type / shape Hard capsule

Sneezing, runny nose, stuffy nose, sneezing, sore throat, heavy head

Precautions for use Precautions for use 1. Do not take the following people (1) People who have had allergic symptoms due to this drug or the ingredients of this drug. (2) Persons with the following symptoms. Difficulty urinating due to benign prostatic hyperplasia (3) Persons who received the following diagnosis. Hypertension, heart disease, hypothyroidism, diabetes 2. Do not use any of the following medicines while taking this drug. Other oral medicines for rhinitis, oral medicines containing antihistamines (cold medicine, antitussive expectorant, vehicle sickness medicine, allergy medicine, etc.), Gastrointestinal analgesics and antispasmodics 3. Do not operate vehicles or machinery after taking this medicine (symptoms such as drowsiness, blurred vision, and abnormal glare may appear). Please do not use it continuously for a long period of time. The following people, please consult your doctor, pharmacist or registered distributor before taking (1) People who are being treated by a doctor. (2) Pregnant women or those who are thought to be pregnant. (3) People who are breastfeeding. (4) Elderly people. (5) People who have had allergic symptoms due to drugs. (6) Persons who have had insomnia, dizziness, weakness, tremors, or palpitation due to cold medicine, antitussive expectorant, or oral medicine for rhinitis. (7) Persons with the following symptoms. High fever, difficulty urinating (8) Person who received the following diagnosis. Glaucoma, kidney disease (9) People who are being treated with monoamine oxidase inhibitors (selegiline hydrochloride, etc.). 2. If you experience any of the following symptoms after taking this medicine, you may have side effects. Stop taking this medicine immediately and consult a doctor, pharmacist or registered distributor with this document. Itching Digestive system Nausea / vomiting, loss of appetite Psycho-nervous system Dizziness, insomnia, irritability, headache, spasm Urinary tract Difficulty urinating Others Facial burning, abnormal glare In rare cases, the following serious symptoms may occur. In that case, please see a doctor immediately. Name of symptom Symptom shock (anaphylaxis) Immediately after taking this medicine, itching of the skin, hives, faint voice, swelling, itching of the throat, suffocation, palpitation, cloudiness of consciousness, etc. appear. Mucocutaneous ocular syndrome (Stevens-Johnson syndrome), toxic epidermal necrolysis, acute generalized exanthematous pustule hyperfever, redness of the eyes, sores on the eyes, lips, sore throat, widespread rash / redness of the skin , Small bumps (small pustules) appear on the reddened skin, whole body is dull, loss of appetite, etc. persists or suddenly

JAN: 4962307181102


We Also Recommend